# SDR DALA2020112403866

- Difficulty date: November 24, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N841DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31952
- Aircraft time: 17,364 hours, 6,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF WORKCARD 3350-7390 OPERATIONS CHECK EMERGENCY LIGHTS, FOUND SEAT LIGHTS AT ROW 27-32 SHUTTING OFF AFTER 15 SECONDS.  REPLACED POWER SUPPLY AND BATTERY PACK, PER B737 AMM 33-51.  ALL OPERATIONS OK.
